Some remarks on a relation between sets and elements
Fundamenta Mathematicae (1952)
- Volume: 39, Issue: 1, page 176-178
- ISSN: 0016-2736
Access Full Article
topHow to cite
topGinsburg, S.. "Some remarks on a relation between sets and elements." Fundamenta Mathematicae 39.1 (1952): 176-178. <http://eudml.org/doc/213261>.
@article{Ginsburg1952,
author = {Ginsburg, S.},
journal = {Fundamenta Mathematicae},
keywords = {set theory},
language = {eng},
number = {1},
pages = {176-178},
title = {Some remarks on a relation between sets and elements},
url = {http://eudml.org/doc/213261},
volume = {39},
year = {1952},
}
TY - JOUR
AU - Ginsburg, S.
TI - Some remarks on a relation between sets and elements
JO - Fundamenta Mathematicae
PY - 1952
VL - 39
IS - 1
SP - 176
EP - 178
LA - eng
KW - set theory
UR - http://eudml.org/doc/213261
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.